# SDR DALA2025120108774

- Difficulty date: November 27, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 60,321 hours, 43,044 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 9545 MUSTY SOCK SMELL FROM FORWARD GALLEY VENT.   FOUND APU OIL LEAKING. R/R APU PER B717 AMM 49-10 OPS CHK GOOD (7952228)
